# SDR AALA201608019007

- Difficulty date: July 31, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 49,683 hours, 21,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Missing
- Location: L1 Door Assist
- Part time: 49,682 hours, 21,379 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST CYLINDER DOOR DAMPER,  NO FLUID SHOWING IN PRESSURE GAUGE. FOUND CENTER SEAL MISSING.  REPLACED ASSIST CYLINDER IAW AMM 52-11-14-400-001-B.
